Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebras and their subalgebras


Authors: A. H. Diamond and J. C. C. McKinsey
Journal: Bull. Amer. Math. Soc. 53 (1947), 959-962
DOI: https://doi.org/10.1090/S0002-9904-1947-08916-3
MathSciNet review: 0023231
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08916-3

American Mathematical Society